Volume 16, Issue 6
On the Coupling of Boundary Integral and Finite Element Methods for Signorini Problems

Wei-jun Tang, Hong-yuan Fu & Long-jun Shen

DOI:

J. Comp. Math., 16 (1998), pp. 561-570

Published online: 1998-12

Preview Full PDF 220 1780
Export citation
  • Abstract

In this paper, a exterior Signorini problem is reduced to a variational inequality on a bounded inner region with the help of a coupling of boundary integral and finite element methods. We established a equivalence between the original exterior Signorini problem and the variational inequality on the bounded inner region coupled with two integral equations on an auxiliary boundary. We also introduce a finite element approximation of the variational inequality and a boundary element approximation of the integral equations. Furthermore, the optimal error estimates are given.

  • Keywords

Boundary element finite element Signorini problems

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-16-561, author = {}, title = {On the Coupling of Boundary Integral and Finite Element Methods for Signorini Problems}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {6}, pages = {561--570}, abstract = { In this paper, a exterior Signorini problem is reduced to a variational inequality on a bounded inner region with the help of a coupling of boundary integral and finite element methods. We established a equivalence between the original exterior Signorini problem and the variational inequality on the bounded inner region coupled with two integral equations on an auxiliary boundary. We also introduce a finite element approximation of the variational inequality and a boundary element approximation of the integral equations. Furthermore, the optimal error estimates are given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9183.html} }
TY - JOUR T1 - On the Coupling of Boundary Integral and Finite Element Methods for Signorini Problems JO - Journal of Computational Mathematics VL - 6 SP - 561 EP - 570 PY - 1998 DA - 1998/12 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9183.html KW - Boundary element KW - finite element KW - Signorini problems AB - In this paper, a exterior Signorini problem is reduced to a variational inequality on a bounded inner region with the help of a coupling of boundary integral and finite element methods. We established a equivalence between the original exterior Signorini problem and the variational inequality on the bounded inner region coupled with two integral equations on an auxiliary boundary. We also introduce a finite element approximation of the variational inequality and a boundary element approximation of the integral equations. Furthermore, the optimal error estimates are given.
Wei-jun Tang, Hong-yuan Fu & Long-jun Shen. (1970). On the Coupling of Boundary Integral and Finite Element Methods for Signorini Problems. Journal of Computational Mathematics. 16 (6). 561-570. doi:
Copy to clipboard
The citation has been copied to your clipboard